# SDR KBM2004F00053

- Difficulty date: April 30, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Aircraft time: 7,760 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 123668P
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING FOUND WORN.  REMOVED AND REPLACED.
